Faculty Publications

Title

Conjugates of equivariant holomorphic maps of symmetric domains

Document Type

Article

Journal/Book/Conference Title

Pacific Journal of Mathematics

Volume

149

Issue

1

First Page

127

Last Page

144

Abstract

In this paper we construct the conjugates of equivariant holomorphic maps of symmetric domains associated to morphisms of arithmetic varieties. We also prove that the conjugate of a Kuga fiber variety is another Kuga fiber variety. © 1991 by Pacific Journal of Mathematics.

Original Publication Date

1-1-1991

DOI of published version

10.2140/pjm.1991.149.127

Share

COinS